Persistent redness 5 months after FUE transplant into beard area, can a sample identify appropriate treatment?
Doctor Answers 6
Redness After FUE
If you feel like the Accutane isn't helping, tell your doctor so she can recommend an alternative solution. If you don't tell her that what she prescribed isn't working for you, she won't know to help you find another medicine to help you.
Redness after hair transplant
A topical steroid did not help your redness. You should check back with your hair transplant surgeon and let them know you are now on Accutane. In addition, check back with your dermatologist. You might want to include a photo with your question.
If you are being treated by a doctor it is best to ask these questions to your doctor. If you want a
If you are being treated by a doctor it is best to ask these questions to your doctor. If you want a second opinion it is best to find another doctor. You will end up with conflicting and or confusing answers on the Internet because there is no way to tell what is really going on without a face to face examination.
You might also like...
You should stick with the plan that your derm has. I would caution using accutane within 1 year after transplant as it can cause scarring in the area, there are many documented reports of this. You should also schedule a follow up with the surgeon who did your transplant.
Persistent redness 5 months after FUE
I recommend you follow up with the physician who's care your under with your concerns. You can also check back with your hair transplant physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.